# SDR J7SA20160402001

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N534FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20161
- Aircraft time: 8,854 hours, 5,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO AMBER, WOW FAIL CAS, MSG DISPLAY ALONG WITH CYAN, PROX SYS, FAULT CAS MSG.  R & R PSEU.  OPERATIONS CHECKED GOOD.
